# SDR DU4R2006464

- Difficulty date: May 7, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 864-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FS 864 TO FS 1322 LEFT O/B SEAT TRACK.  INSTALLED SEAT TRACK P/N 5930547U709 IAW DC-9/MD-80 SRM 51-10-3, 51-10-4 AND 51-30-1.
